# SDR SWAA102572

- Difficulty date: May 3, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 53,121 hours, 44,219 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Part number: 6565972
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE AFT LOWER LATCH PLATE CORRODED.  REMOVED AND REPLACED PLATE PER SRM.
